MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0A SPIKED KEEL RIGHT SIZE D OSSEOTI TIBIA; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0A SPIKED KEEL RIGHT SIZE D OSSEOTI TIBIA; PROSTHESIS, KNEE
Catalog Number 42535006702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial bilateral knee surgery.Approximately 7 weeks post-op, the patient was revised due to an anteromedial fracture of the right proximal tibia.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: 42502206402 - femur trabecular metal cruciate retaining (cr) narrow porous - 66883659 42522100510 - articular surface medial congruent (mc) right 10 mm height use with tibia sizes c-d/cr femur sizes 8-9 - 67110013.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.Visual examination of the provided picture identified the explanted tibial plate with foreign debris on the surface.As the device was not returned, further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap and lateral views of the right knee show changes of knee arthroplasty without patellar resurfacing.Radiolucency around the tibial component consistent with loosening and anterior subsidence of the tibial component.There is an additional mildly impacted fracture of the medial tibial metaphysis.Moderate knee joint effusion.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 0A SPIKED KEEL RIGHT SIZE D OSSEOTI TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23486261
Report Number3007963827-2025-00442
Device Sequence Number13383892
Product Code JWH
UDI-Device Identifier00889024631915
UDI-Public(01)00889024631915(17)341113(10)67018569
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42535006702
Device Lot Number67018569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale